# SDR 2012FA0000160

- Difficulty date: March 13, 2012
- Submitted: March 18, 2012
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Aircraft time: 21,348 hours
- Engine: Cont IO520BB
- Engine time: 750 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Condition: Failed
- Location: Zone 100
- Part time: 2,449 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NAVAGATION LIGHTS INOPERATIVE. ON TROUBLESHOOTING, THE TECH FOUND THE CIRCUIT BREAKER AT FAULT.  INSTALLED NEW CIRCUIT BREAKER.  OPS CHECKED OK. CIRCUIT BREAKER THAT FAILED WAS INSTALLED TO COMPLY WITH AD 2008-13-17.
